# SDR DALA2024032003558

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 74,709 hours, 9,902 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 2R DOOR SHOWING OPEN. CORRECTIVE ACTION: CLEANED PROX SNSR + CYCLE DOOR. OPS CHKS GOOD. (5253138)
